# SDR 96ZZZX5944

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Tail Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MCI - FLT 229 - DURING TAKEOFF, THE TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  REPOSITIONED AND TIGHTENED CLAMP AT AUGMENTATION VALVE.  HIGH POWER LEAK CHECK ACCOMPLISHED, NO LEAKS NOTED.  CHECK C-2D - 6-27-96 - JFK.
